# SDR ASMF20040603

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 24,673 hours, 23,623 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Lightning Strike
- Location: Wings & Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A LIGHTING STRIKE AT RANDOM AND (WXR WEAK) LIGHT TURNED ON DURING WXR OPERATION.  LIGHTING STRIKE VISUAL INSPECTION WAS PERFORMED IAW MM 05-51-09 AND NO DAMAGES WERE FOUND. THE LIGHTING STRIKE WAS DISCHARGED IN 3 STATIC DISCHARGERS, ONE IN LT AND RT WING TRAILING EDGE AND THE OTHER IN LT ELEVATOR TRAILING EDGE. DURING OVERNIGHT SERVICE THE STATIC DISCHARGERS WERE REPLACED.
